| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

ISSN 1312-885X (print)       ISSN 1314-7552 (online)


Sergey Vikharev
      Computer modeling of sustainability and support of enterprises in organizational networks
      Applied Mathematical Sciences, Vol. 8, 2014, no. 25, 1239-1246
      http://dx.doi.org/10.12988/ams.2014.4166

Copyright © 2014 Sergey Vikharev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Cited by (2):

Irina Nizovtseva and Eugeny Sinitsyn, Automated Methodology Combining Assessments and Developing Solutions about Interaction, Applied Mathematical Sciences, 8 (2014), no. 61, 3035-3041 [CrossRef]

Sergey Siziy and Elena Ostrovskaya, Methods of Evaluation Enterprises Economic Attractiveness, Stability and Degree of Confidence, Applied Mathematical Sciences, 8 (2014), no. 61, 3027-3033 [CrossRef]


Journals | Books | Indexing and abstracting | Author guidelines | Open access